A dual algorithm for stochastic control problems: Applications to Uncertain Volatility Models and CVA

Christian Litterer, Zhenjie Ren, Pierre Henry-Labordère

Research output: Contribution to journalArticlepeer-review


We derive an algorithm in the spirit of Rogers [SIAM J. Control Optim., 46 (2007), pp. 1116--1132] and Davis and Burstein [Stochastics Stochastics Rep., 40 (1992), pp. 203--256] that leads to upper bounds for stochastic control problems. Our bounds complement lower biased estimates recently obtained in Guyon and Henry-Labordère [J. Comput. Finance, 14 (2011), pp. 37--71]. We evaluate our estimates in numerical examples motivated by mathematical finance.

Read More: http://epubs.siam.org/doi/10.1137/15M1019945
Original languageEnglish
Pages (from-to)159-182
JournalSIAM Journal on Financial Mathematics
Issue number1
Publication statusPublished - 19 Apr 2016

Bibliographical note

© 2016, Society for Industrial and Applied Mathematics. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Cite this